# SDR DALA2025041602967

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,043 hours, 5,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3323 AT DEPARTURE DOOR 1R INDICATES OPEN WHILE CLOSED. CORRECTIVE ACTION: R/R PROX SENSORS 10MJ AND 12MJ AND PSCU 5MJ. (5700698)
